bones-icon
Low testosterone.
Hello doctor! I was on steriods Anadrol dianabol stanazolol. I gained muscle but it went off. I think my testosterone has stop supporting my muscle. Please helpe mam once.
75 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please Avoid steroids totally.. Henceforth To increase your testosterone levels, stamina and to strengthen your body... Don't depend on medicines only Wake up early go for morning walk jogging daily DO yogasanas and pranayam daily Take salads and fruits more Take milk, dry fruits, regularly Take dates beet root jaggery green leafy vegetables regularly Take sprouts daily Take Tab geriforte by Himalaya 2 2 for 6 mths Cap astamyn forte 1 1 for 6 mths Lohasav 10 ml Twice a day for 6 mths Reconsult after 1 month These all points will help you a lot
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Testosterone cypionate muscle gain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.